I started taking Medroxyprogesterone (Provera) in January... I take it days 16-25 each month. Jan, Feb, Mar were each the same. I got my period 3-4 days after stopping the medroxyprogesterone. Days 1-2 of my period were very light, days 3-6 were very heavy with clots, days 7-10 were light. This month was completely different. I started my period 4 days after stopping the medicine. Days 1-3 were very light, then I had an episode of bleeding saturday morning, sunday morning, monday afternoon, wednesday morning, and this morning. They only last a little bit, I could probably go without even wearing a pad or tampon. Otherwise its just VERY light, almost unnoticeable. I have been having unprotected sex with my boyfriend. But we've had sex many times before without this result. My doctor has told me that it's unlikely I can get pregnant without the help of medications because I have PCOS and Endometriosis. But I have taken HPT with a negative result. I also occasionally have bloody stool during my period, but this month has been worse with that. I have blood every time I go "poo". I also have a lot of lower back pain, abdominal pain/bloating, fatigue, anxiety...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.